MathSciNet Relay Station
MathSciNet bibliographic data
MR694374 (85b:26015) 26B40 (54F45)
Sternfeld, Y. Linear superpositions with mappings which lower dimension. Trans. Amer. Math. Soc. 277 (1983), no. 2, 529–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement